Show simple item record

Item Description Alicata, Joseph E en_US 2009-06-16T01:22:38Z en_US 2009-06-16T01:22:38Z en_US 1947-04 en_US
dc.identifier.citation Alicata JE. 1947. Parasites and parasitic diseases of domestic animals in the Hawaiian Islands. Pac Sci 1(2): 69-84. en_US
dc.identifier.issn 0030-8870 en_US
dc.identifier.uri en_US
dc.language.iso en-US en_US
dc.publisher University of Hawai'i Press en_US
dc.title Parasites and Parasitic Diseases of Domestic Animals in the Hawaiian Islands en_US
dc.type Article en_US
dc.type.dcmi Text en_US

Item File(s)

Files Size Format View
vol1n2-69-84.pdf 7.513Mb PDF View/Open

This item appears in the following Collection(s)

Show simple item record


Advanced Search


My Account